# SDR 2001UALA00121

- Difficulty date: February 17, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 26,888 hours, 9,185 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: L1912617
- Condition: Damaged
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ELECTRICAL SPARKS SEEN IN REAR GALLEY.  *S/D*  N43 CABLE FROM CONTROLLER TO CART WAS CRUSHED AND CABLE WAS DISCONNECTED  FROM CONTROLLER CAUSING SPARKS IN THE REAR GALLEY.  CABLE AND PIGTAIL DISCONNECT WERE REPLACED.
